# SDR CALA2018012900375

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,184 hours, 16,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 143N2003
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN FLAP LOWER SURFACE T/E APPROX 2 0" O/B OF CANOE FAIRING HAS DENT 56-004 ACCOMPLISHED REPAIR TO DENT ON LEFT WING MAIN FLAP LOWER SURFACE T/E APPROX 20" O/B OF CANOE FAIRING IAW SRM 51-70-10 RE PAIR 4 AND GENERAL REPAIR TABLE 208. AREA MEASURED A=.65 Y=.025 A/Y=26, OUT OF LIMITS IAW SRM 57-53-01 FIG 101 DETAIL V 11.
